# SDR IPXA2025062627837

- Difficulty date: May 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,776 hours, 22,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587666
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-66 PANEL NO.232DFF, STA 412~STA 530 RBL 77 ~ LBL 88 (REPAIR) I.A.W AMM 25-57-05-404-006, AMM 25-57-02-404-016 AND AMM 25-58-01-404-005 REV.145 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
